Logo

Equate Extra Strength Acetaminophen Caplets for Pain and Fever Relief, 500mg, 50 Count

FSA/HSA Eligibility

Acetaminophen - Pain reliever and fever reducer.

Eligible
Info Icon
The eligibility status is based on Silver’s interpretation of IRS publication 502. FSA/HSA providers might slightly differ in their interpretation, and it’s always recommended to check with your specific provider before assuming an expense will be reimbursed.
Equate Extra Strength Acetaminophen Caplets for Pain and Fever Relief, 500mg, 50 Count

Description

Relieve headache symptoms and other bodily pains with Equate Extra Strength Acetaminophen Caplets, available in a 50 Count bottle, so you can more easily make it through your day. They contain no aspirin and also can treat backaches, toothaches, arthritis and more. A 500mg dose of this pain relief acetaminophen lasts for as long as 6 hours. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. * Pain reliever and fever reducer * Does not contain aspirin * Compare to extra strength Tylenol's active ingredient * Equate acetaminophen caplets last up to 6 hours * 500mg Acetaminophen in each caplet

Do you see any incorrect information on this page? Let us know.

Equate Extra Strength Acetaminophen Caplets for Pain and Fever Relief, 500mg, 50 Count

Similar Products